# SDR QXEA200701614

- Difficulty date: October 19, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 662 hours, 619 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 81150C020201
- Part serial: 00266
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 662 hours, 619 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2433: IN AUTO MODE, PRESSURE WOULD VARY 1 FULL SCALE IN RATE.  RAN PRESSURE FAIL CHECK LIST.  MANUAL PRESSURE DIDN'T WORK CORRECTLY.  IN AUTO WITH BLEEDS SELECTED IN MAX, PRESSURE WAS MORE STABLE.  MAINTENANCE REPLACED FWD SAFETY VALVE IAW Q400 MM TASK 21-31-00-000-801 AND 21-31-00-400-801.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
